Akcije

Matematički vesnik
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [1]
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:0
  • preuzimanja u poslednjih 30 dana:0

Sadržaj

članak: 1 od 1  
2013, vol. 65, br. 2, str. 143-150
Common fixed point result for two self-maps in G-metric spaces
(naslov ne postoji na srpskom)
Dept. of Mathematics, Hashemite University, Jordan

e-adresaswasfi@hu.edu.jo
Ključne reči: common fixed point; weakly compatible maps; generalized metric spaces
Sažetak
(ne postoji na srpskom)
In this paper, we prove a fixed point result for two maps in a generalized metric space (X;G). Also, we prove the uniqueness of such fixed point. This result generalizes some well-known results in the literature due to M. Abbas and B.E. Rhoades [Common fixed point results for noncommuting mapping without continuity in generalized metric spaces, Appl. Math. Computation 215 (2009), 262-269] and W. Shatanawi [Fixed point theory for contractive mappings satisfying φ-maps in G-metric spaces, Fixed Point Theory Appl. 2010 (2010), Article ID 181650, 9 pages].
Reference
Abbas, M., Rhoades, B. (2009) Common fixed point results for noncommuting mappings without continuity in cone metric space. Appl. Math. Comput, 215, 262-269
Aydi, H., Damjanović, B., Samet, B., Shatanawi, W. (2011) Coupled fixed point theorems for nonlinear contractions in partially ordered -metric spaces. Mathematical and Computer Modelling, 54(9-10): 2443-2450
Beg, I., Abbas, M. (2006) Coincidence point and invariant approximation for mappings satisfying generalized weak contractive condition. Fixed Point Theory and Applications, 2006: 1-8
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G. (1996) Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East J Math. Sci., 4, 2, 199-215
Jungck, G., Hussain, N. (2007) Compatible maps and invariant approximations. J Math. Anal. Appl., 325(2): 1003
Jungck, G. (1988) Common fixed points for commuting and compatible maps on compacta. Proceedings of the American Mathematical Society, 103(3): 977-977
Jungck, G. (1976) Commuting Mappings and Fixed Points. American Mathematical Monthly, 83(4): 261
Kannan, R. (1968) Some results on fixed points I. Bull. Calcutta Math, Soc, 60, 71-76
Matkowski, J. (1977) Fixed point theorems for mappings with a contractive iterate at a point. Proceedings of the American Mathematical Society, 62(2): 344-344
Mustafa, Z., Sims, B. (2003) Some remarks concerning D−metric spaces. u: Proc. int. conf. fixed point theory and applications, Valencia, Jul, 189-198
Mustafa, Z., Sims, B. (2006) A new approach to generalized metric spaces. J. Non- linear Convex Anal, 7, 289-297
Mustafa, Z., Shatanawi, W., Bataineh, M. (2009) Existence of Fixed Point Results in 𝐺-Metric Spaces. International Journal of Mathematics and Mathematical Sciences, 2009: 1-10
Mustafa, Z., Obiedat, H., Awawdeh, F. (2008) Some Fixed Point Theorem for Mapping on Complete -Metric Spaces. Fixed Point Theory and Applications, 2008(1): 189870
Pant, R.P. (1994) Common fixed points of noncommuting mappings. Journal of Mathematical Analysis and Applications, 188, 2, 436-440
Saadati, R., Vaezpour, S.M., Vetro, P., Rhoades, B.E. (2010) Fixed point theorems in generalized partially ordered GG-metric spaces. Mathematical and Computer Modelling, 52(5-6): 797-801
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
Shatanawi, W. (2010) Fixed Point Theory for Contractive Mappings Satisfying -Maps in -Metric Spaces. Fixed Point Theory and Applications, 2010(1): 181650
Shatanawi, W. (2011) Some Fixed Point Theorems in Ordered 𝐺-Metric Spaces and Applications. Abstract and Applied Analysis, 2011: 1-11
Shatanawi, W. (2011) Coupled fixed point theorems in generalized metric spaces. Hacettepe J. Math. Stat., 40(3): 441-447
 

O članku

jezik rada: engleski
vrsta rada: originalan članak
objavljen u SCIndeksu: 02.09.2013.